# SDR 6CBA20121004121

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N978AF
- Make and model: Pilats PC1247
- Aircraft serial: 1078
- Aircraft time: 1,341 hours, 1,390 cycles
- Engine: Pwa PT6A67
- Engine time: 1,341 hours, 1,390 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: 9742001221
- Condition: Faulty
- Location: Pitch Trim
- Part time: 1,341 hours, 1,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CREW REPORTED A TRIM RUNAWAY, THE ACFT RETURNED AND LANDED SAFELY. THE PITCH TRIM RELAYS K161E2 AND K161D2, WERE R & R IAW WDM 91-10-01. THE PITCH TRIM SYS OPS TESTED GOOD WITH NO FURTHER DEFECTS NOTED IAW 12-B-06-20-00-00A-040A-A.
